# SDR 99ZZZX1883

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5194A
- Make and model: Cessna P210R
- Aircraft serial: P21000886
- Engine: Cont TSIO520CE
- System (JASC): 7320 · Fuel Controlling System
- Part: Rod End
- Part number: 632557
- Condition: Worn
- Location: Pressure Control
- Part time: 754 hours
- Component: 642283A2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, PLAY WAS NOTED IN ROD ASSEMBLY LINKING VAPC WITH THE THROTTLE BODY.  UPON DISASSEMBLY OF LINK ROD UNIT, NOTED THE ROD END 63251 WAS WORN WHERE IT CONNECTED TO THE VAPC LINKAGE.  APPROXIMATELY 20 PERCENT REDUCTION IN DIAMETER WAS NOTED.  INSTALLATION OF A NEW ROD END CURED PLAY.
